Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Partitions, Probabilistic Causal Laws, and Simpson's Paradox

Valerie Gray Hardcastle
Synthese
Vol. 86, No. 2 (Feb., 1991), pp. 209-228
Published by: Springer
Stable URL: http://www.jstor.org/stable/20116874
Page Count: 20
  • Download ($43.95)
  • Cite this Item
Partitions, Probabilistic Causal Laws, and Simpson's Paradox
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[209]
    [209]
  • Thumbnail: Page 
210
    210
  • Thumbnail: Page 
211
    211
  • Thumbnail: Page 
212
    212
  • Thumbnail: Page 
213
    213
  • Thumbnail: Page 
214
    214
  • Thumbnail: Page 
215
    215
  • Thumbnail: Page 
216
    216
  • Thumbnail: Page 
217
    217
  • Thumbnail: Page 
218
    218
  • Thumbnail: Page 
219
    219
  • Thumbnail: Page 
220
    220
  • Thumbnail: Page 
221
    221
  • Thumbnail: Page 
222
    222
  • Thumbnail: Page 
223
    223
  • Thumbnail: Page 
224
    224
  • Thumbnail: Page 
225
    225
  • Thumbnail: Page 
226
    226
  • Thumbnail: Page 
227
    227
  • Thumbnail: Page 
228
    228